Foundations of the theory of maps on surfaces with boundary

Bryant, R.P. and Singerman, D. (1985) Foundations of the theory of maps on surfaces with boundary. The Quarterly Journal of Mathematics, 36 (1). pp. 17-41. ISSN 0033-5606.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: pre Nov-2014 > Faculty of Social and Applied Sciences > Law and Criminal Justice Studies
Depositing User: Users 8 not found.
Date Deposited: 15 Apr 2011 13:13
Last Modified: 11 Dec 2014 14:03
URI: https://create.canterbury.ac.uk/id/eprint/6548

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)

Downloads

Downloads per month over past year

View more statistics

Share

Connect with us

Last edited: 29/06/2016 12:23:00